Periodic solutions of systems of linear difference equations with continuous argument
- 49 Downloads
We establish conditions for the existence of continuous periodic solutions of systems of linear difference equations and develop a method for their construction.
KeywordsPeriodic Solution Difference Equation Periodic Function Naukova Dumka English Translation
Unable to display preview. Download preview PDF.
- 2.A. N. Sharkovskii, Yu. L. Maistrenko, and E. Yu. Romanenko, Difference Equations and Their Applications [in Russian], Naukova Dumka, Kiev (1986).Google Scholar
- 3.Yu. A. Mitropol’skii, A. M. Samoilenko, and D. I. Martynyuk, Systems of Evolution Equations with Periodic and Quasiperiodic Coefficients [in Russian], Naukova Dumka, Kiev (1985).Google Scholar
- 7.H. P. Pelyukh and N. A. Bohai, “On asymptotically periodic solutions of systems of linear difference equations with continuous argument,” Dopov. Nats. Akad. Nauk Ukr., No. 11, 19–22 (2006).Google Scholar
© Springer Science+Business Media, Inc. 2012